# SDR SWIA2020032649347

- Difficulty date: March 25, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 42,794 hours, 27,491 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LAV SMOKE ON DECENT. EXECUTED QRH PROCEDURE AND LANDED AS SOON AS POSSIBLE.  FLIGHT 9850 - FILED OPEN   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 20724838 WITH THE FOLLOWING CORRECTIVE ACTION: "REFER TO CAMP ITEMS 20727834, 20727837, 20727839, 20727840, 20727843, 20727850, 20727858, 20727865, 20728173 AND 20728209 FOR CORRECTIVE ACTIONS. AIRCRAFT REQUIRES AN INFLIGHT FUNTIONAL CHECK FLIGHT. SEE CP20758979-1"
